Primatene® Tablets

Primatene Tablets
Active Ingredients: 
  • Each tablet contains ephedrine hydrochloride USP "bronchodilator", 12.5 mg and guaifenesin USP "expectorant", 200 mg.
Uses: 
  • For temporary relief of mild symptoms of intermittent asthma:
    • wheezing
    • tightness of chest
    • shortness of breath
  • helps loosen phlegm (mucus) and thin bronchial secretions to rid bronchial passageways of bothersome mucus, and to make coughs more productive.
Directions: 
  • Adults and children 12 years of age and older: take 1-2 tablets every 4 hours, as needed, not to exceed 12 tablets in 24 hours.
  • Do not use in children under 12 years of age.
Primatene® Tablets are available in: 
  • 24 tablet package
  • 60 tablet package